# SDR ASOA200900815

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 23,576 hours, 19,438 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrupted
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM AT LBL 27 IS CORRODED AROUND FLOORBOARD ATTACH FLANGES FROM FS 574 TO FS 621.  REMOVED FLOORBEAM CAP IAW SRM 51-42-06, 51-42-21.   INSTALLED NUT PLATES IAW SRM 51-40-11 AND 51-42-06.  INSTALLED FLOORBEAM CAP PER SRM 51-42-21 AND 51-42-34.  COMPLIED WITH EC/TC REO 601R-53-61-3278 AND MET REQUIREMENTS OF REO 601R-53-61-3278.
